# SDR CALA2023030100575

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737-8
- Aircraft serial: 30855
- Aircraft time: 68,548 hours, 23,628 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540/Lbl54.60
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 54.60 IS CRACKED SUPPORT TASK NSA EMX NR 00130 AND HANGER NR 7000935.
